# SDR CALA2025111211139

- Difficulty date: October 28, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 98,445 hours, 21,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146N871171
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5311-01827 REV F - CRACK FOUND AT FLANGE RADIUS LOCATED AT THE INTERCOSTAL STRAP AT S14L AT FR 1640.  ACCOMPLSIHED EC/RA 5360-02050 AND EA 757-5360-13 A4156 PRELIMINARY 1.
